Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Blood spots on the tips of the toes. Suffered stroke in the past. Taking plavix. Solution?

I am a stroke victum on my left side for about a year.This past month I have developed blood spots on the tips of my toes and they have become very sensitive to any slight pressure on them. I have been taking 75mg. of plavix daily along with other blood pressure medications . Could plavix be causing this or what ? What would be a solution to this problem?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
yes you are right stop taking plavix coz its a blood thinner ...stroke patients skin become soft and long term plavix can cause less platelets...get blood complate picture done and pt pttk if you drink every day
take care
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor